# SDR MALA975891

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864MA
- Make and model: Dhav DHC8102
- Aircraft serial: 363
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION TWO OVERHEAD CABIN EMERGENCY LIGHTS INOP.  MAINTENANCE REPLACED THE FORWARD CABIN BATTERY PACK, OPS CHECK GOOD.
